Luvox CR User Reviews

Luvox CR - User Reviews

Luvox CR User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Luvox CR sorted by most helpful. Patient Discussions FAQs


Comment from: alamed, 55-64 Female on Treatment for 1-2 years (Patient) Published: December 14

eased my ocd/sad to easily managed levels. one thing to note: the generics are really inconsistent. cr is not. usual dry mouth (anticholinergic) effects at the start.

Related Reading: dry mouth

Comment from: Kimbie, 35-44 on Treatment for 1-6 months (Patient) Published: February 17

I have been taking Luvox for 5 weeks now (the increased dose that is. I was on Prozac for 11 years but my therapist thought I should try this as a way to help with the lack of sexual desire. I have been feeling more anxious to the point I have breakdowns where I cry but I'm not sure why. In some ways I feel more obsessive about things than I did. I'm snapping at my husband and feel like I just want to "run away". Do these feelings pass or do I need to get off this drug?

Related Reading: sexual

Comment from: kg1974co, 25-34 on Treatment for less than 1 month (Patient) Published: July 29

I started taking this medication three weeks ago, so perhaps I have not given it enough time to work. It has helped to slow my racing thoughts a little, but I am still really depressed. My anxiety level has increased tremendously, my memory has deteriorated, and I am very tired. I do not have energy to make it through a "normal" day. The medication is easy to take, but the results are not good.

Comment from: 13-18 (Patient) Published: August 31

I take 150mg of Luvox, i'm 18 years old and a girl. I almost immediately got results and after about one and a half-two months I have felt better than I have ever felt before! I love this medicine(:

Comment from: 25-34 Female on Treatment for 10+ years (Patient) Published: September 26

have taken luvox 100mg now for 3wks s/e of sweats, thoughts of suicideight then sleepy , increased drowsiness or rather awake middle, of night then sleepy thru day, just not a good match for me decreasing med to every other night until i speak with doc really apreciate those sharing their experience with coming off med abruptly good luck to everyone

Comment from: queenb, 35-44 on Treatment for 1-6 months (Patient) Published: July 13

Started off on 100mg day after having been on prozac for several years. One positive note in comparing the two is that I feel more emotionally present on Luvox compared to that on Prozac. The downside is learning to manage my emotions now after several years of feeling flat. No significant side effects until my dosage was upped after three months to 150mg. Initially took it in am, however, the increased dosage made me so drowsy, and I wanted to crawl into bed and shut the world out. No real significant physical side effects, going back down to my 100mg dosage to take at night.

Comment from: Beccaball, 35-44 on Treatment for less than 1 month (Patient) Published: December 01

I have been on antidepressants off and on for 20 years. My last was Lexapro which worked beautifully until last March, when it stopped working. Six years on Seroquel for panic disorder had packed on 40 lbs. I wanted off. Now I take luvox to still my racing thoughts, Cymbalta for depression, and Strattera for Adult ADHD. Noticed a huge difference within a week. Two weeks in and my only remaining side effects are dizziness if I stand too quickly and a tendency to stutter a bit. This has been a wonderful drug for me.

Related Reading: antidepressants | Lexapro | Seroquel

Comment from: 35-44 Female on Treatment for 1-6 months (Patient) Published: March 26

I've been on the meds for about 4 months and it's been working very well. When I started with the meds I was very sleepy throughout the day but that only lasted about 2 weeks. I sleep through the night but have very vivid nightmares almost nightly. I recently suffered a seizure but am not sure if that was caused by the meds, I'm working with my doctor to see what caused the seizure.

Related Reading: nightmares | seizure

Comment from: MOBEE, 45-54 on Treatment for 1-6 months (Patient) Published: February 06

THE MEDICATION SEEMS TO BE WORKING WELL FOR MY OCD. I AM SLEEPING BETTER. HOWEVER, I AM HAVING SEVERE NIGHTSWEATS AND HAVE GAINED ABOUT FIFTEEN POUNDS. IS ANYONE ELSE GAING WEIGHT OR HAVING SWEATS? THANKS.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Emotional Wellness

Get tips on therapy and treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD